Previous |  Up |  Next


Title: Lattice socles and radicals described by a Galois connnection (English)
Author: Beran, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 12
Issue: 1
Year: 1971
Pages: 55-63
Category: math
MSC: 06A15
MSC: 06A30
MSC: 06C05
MSC: 06D05
idZBL: Zbl 0254.06005
idMR: MR0379306
Date available: 2012-10-05T18:01:50Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_012-1971-1_7.pdf 543.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo